# SDR 20000712SH032

- Difficulty date: March 30, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 2A0851
- Condition: Cracked
- Location: Top Surface Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED AT F.P.I. DUE TO A CRACK ON TOP SURFACE, .0175 INCH.  (X)
